# SDR DALA2014120306412

- Difficulty date: November 29, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 72,527 hours, 55,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1287
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1287 LONGERON 23L CRACKED AND CORRODED.  A CUT OUT DAMAGED SECTION OF FRAME.  FABRICATED REPAIR AND INSTALLED IAW SRM 53-03, FIG, 2 A.
